Harmonic two-spheres in compact symmetric spaces, revisited

F. E. Burstall, Martin Guest

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish
Pages (from-to)541-572
Number of pages32
JournalMathematische Annalen
Volume309
Issue number4
Publication statusPublished - 1997 Dec
Externally publishedYes

Fingerprint

Compact Space
Symmetric Spaces
Harmonic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Harmonic two-spheres in compact symmetric spaces, revisited. / Burstall, F. E.; Guest, Martin.

In: Mathematische Annalen, Vol. 309, No. 4, 12.1997, p. 541-572.

Research output: Contribution to journalArticle

@article{ce5646e56ad04e53ba3e85cfa400da17,
title = "Harmonic two-spheres in compact symmetric spaces, revisited",
author = "Burstall, {F. E.} and Martin Guest",
year = "1997",
month = "12",
language = "English",
volume = "309",
pages = "541--572",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Harmonic two-spheres in compact symmetric spaces, revisited

AU - Burstall, F. E.

AU - Guest, Martin

PY - 1997/12

Y1 - 1997/12

UR - http://www.scopus.com/inward/record.url?scp=0031509043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031509043&partnerID=8YFLogxK

M3 - Article

VL - 309

SP - 541

EP - 572

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -